# SDR 371PA0035

- Difficulty date: January 23, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 34,477 hours, 26,104 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 735SUE1012
- Condition: Malfunctioned
- Location: Autothrottle
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE DISENGAGES ON TAKEOFF AND CLIMB.  PLACED AUTOTHROTTLE ON MEL 22-4.  REPLACED AUTOTHROTTLE COMPUTER PER MM 22-30-10.  TESTS SATISFACTORY.
